# SDR R61A201507220498

- Difficulty date: July 22, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT LOWER SEAL BEAM IS CORRODED.  MAINTENANCE R & R FWD CARGO DOOR CUT OUT LOWER SEAL BEAM IAW SRM 51-40-02, 51-41-01, 51-41-02, 51-43-03, AND 51-43-04.
